# SDR USAA920071372

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 46,110 hours, 32,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - DROP-IN - CORROSION FOUND ON FUSELAGE SKIN AT BS 827, S25R.  REMOVED CORRODED AREA AND INSTALLED DOUBLER IAW US AIRWAYS EA 100117.
